# SDR MASA2009051100156

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 14,380 hours, 9,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Brake Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ASH FLT 7315 IAD-SAV.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO LOSING ALL HYD 3 FLUID.  MX TIGHTENED LOOSE B-NUT AT BRAKE CONTROL UNIT.
